Skip to Main content Skip to Navigation
Journal articles

An interpolated stochastic algorithm for quasi-linear PDEs

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00212028
Contributor : Serena Benassù <>
Submitted on : Tuesday, January 22, 2008 - 12:34:43 PM
Last modification on : Saturday, March 28, 2020 - 2:19:28 AM

Identifiers

  • HAL Id : hal-00212028, version 1

Citation

François Delarue, S. Menozzi. An interpolated stochastic algorithm for quasi-linear PDEs. Mathematics of Computation, American Mathematical Society, 2008, 77 (261), pp.125-158. ⟨hal-00212028⟩

Share

Metrics

Record views

250